Ibuprofen tablets 200mg (16)

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Please note: Expiry date is September 2024.


  • Relief to pain
  • Relief to swelling
  • Relief to high temperature
£0.48
quantity
Single purchase only
Subscribe and save
  • Please note: Expiry date is September 2024.


  • Relief to pain
  • Relief to swelling
  • Relief to high temperature
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provides relief by changing the body's response to pain, swelling, and high temperature.
Usage
Ibuprofen is only for short term use. Do not take Ibuprofen for longer than 10 days. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If you have an infection, consult with a doctor without delay if symptoms (such as fever and pain) persist or worsen.
Dosage in adults, the elderly and children over 12 years - Take 1 or 2 tablets every 4-8 hours. Do not take more than 6 tablets in 24 hours.
Take the tablet with food and swallow whole with a drink of water.
Do not give these tablets to children under 12 years old except on the advice of a doctor.
If in adolescents this product is required for more than 3 days of if symptoms worsen a doctor should be consulted.
Ingredients
Active ingredient: Each tablet contains 200mg of ibuprofen. See enclosed leaflet for full ingredients list.
Suitable For
Suitable for adults and children over the age of 12.
Cautions/Allergies
Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding, are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers, are taking other NSAID pain killers or aspirin with a daily dose of 75mg. Speak to a pharmacist/doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, are a smoker, are pregnant. Do not exceed the stated dose. Keep out of the reach and sight of children.
Frequently Asked Questions (0)